Reply To: Cymbalta

Anonymous
October 17, 2006 at 8:49 pm

Hello Chrissy,

Nice of you to ask and in fact I think I’m hanging in there. Been off the Cymbalta almost 3 weeks. 48 hours after the last dose, I got the migraine from H#@!. And it has been low grade since then. Bloomed again Sunday and then again today. Not sure if it is related but have my suspicions.

And I am dealing with the pain for now, have a script for neurontin if I need it. Haven’t yet. Want to try massage (Loved it), acupuncture(appt this week) and perhaps some TENS therapy (Chiro is hooking me up with a portable for home use to sample) and CHair Tai Chi ( Waiting for book). Also, changed my diet and supplement program, some good there I think….AND, I am waiting to hear if anyone knows the therapeutic value of IVIG or PPs for Post GBS symptoms.
Would love to do this drug free but I will be realistic and get script filled if I need to.